| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure,lens was explanted in a secondary procedure due to marr on lens.The lens was replaced with unspecified lens.Additional information was requested.